zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
A note on a fixed point theorem in Menger probabilistic quasi-metric spaces. (English) Zbl 1198.54081
Summary: The main result in {\it R. Rezaiyan} et al. [Chaos Solitons Fractals 37, No. 4, 1153--1157 (2008; Zbl 1147.54326)] is proved under two (necessary) additional conditions. Editorial remark: There are doubts about a proper peer-reviewing procedure of this journal. The editor-in-chief has retired, but, according to a statement of the publisher, articles accepted under his guidance are published without additional control.

MSC:
54H25Fixed-point and coincidence theorems in topological spaces
47H10Fixed-point theorems for nonlinear operators on topological linear spaces
47S50Operator theory in probabilistic metric linear spaces
WorldCat.org
Full Text: DOI
References:
[1] El Naschie, M. S.: The two-slit experiment as the foundation of E-infinity of high energy physics, Chaos, solitons & fractals 25, 509-514 (2005) · Zbl 1069.81069 · doi:10.1016/j.chaos.2005.01.022
[2] Ghaemi, M. B.; Razani, A.: Fixed and periodic points in the probabilistic normed and metric spaces, Chaos, solitons & fractals 28, 1181-1187 (2006) · Zbl 1101.54042 · doi:10.1016/j.chaos.2005.08.192
[3] Grabiec, M.; Cho, Y. J.; Radu, V.: On nonsymmetric topological and probabilistic structures, (2006) · Zbl 1219.54001
[4] Hadžić, O.; Pap, E.: Fixed point theory in probabilistic metric spaces, (2001)
[5] Miheţ, D.: On the existence and the uniqueness of fixed points of sehgal contractions, Fuzzy sets and systems 156, 135-141 (2005) · Zbl 1082.54022 · doi:10.1016/j.fss.2005.05.024
[6] Radu, V.: On some fixed point theorems in PM spaces, Lect notes math 1233, 125-133 (1985)
[7] Rezaiyan, R.; Cho, Y. J.; Saadati, R.: A common fixed point theorem in Menger probabilistic quasi-metric spaces, Chaos, solitons & fractals 37, 1153-1157 (2008) · Zbl 1147.54326
[8] Gregori, V.; Romaguera, S.; Veeramani, P.: A note on intuitionistic fuzzy metric spaces, Chaos, solitons & fractals 28, 902-905 (2006) · Zbl 1096.54003
[9] Sherwood, H.: Complete probabilistic metric spaces, Z wahrscheinlichkeitstheorie verw geb 20, 117-128 (1971) · Zbl 0212.19304 · doi:10.1007/BF00536289